[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] necrobiosis

My dermatologist shot VERY painful cortisone injections into the spots to
lighten them...The effects only last about 3 months. Insurance doesn't pay,
and they are about $120 each time, so I just quit. The little bit of
lightening wasn't worth it to me.  I also put cream on mine every day, but
that didn't help either.  Apparently, there's not much to do...He told me they
would be with me when my "toes were turned up".  So...I just accept it as one
more lovely effect of this marvelous disease.  They are unattractive and bring
attention to my legs that I prefer would not be there.  I just explain and go

[demime 0.98e removed an attachment of type application/ms-tnef which had a name of winmail.dat]
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml